# SDR 2008FA0000108

- Difficulty date: February 27, 2008
- Submitted: March 3, 2008
- Operation: General aviation
- Aircraft: N6608U
- Make and model: Mooney M20D
- Aircraft serial: 103
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC2YK1
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 5643860
- Condition: Inaccurate
- Location: Fuel System
- Part time: 5,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE INDICATION IS APPROX 2.5 TO 3 GAL HIGHER THAN WHAT IS IN THE TANK.  (K)
